# SDR SWAA990827

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23343
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6553874
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

AIR TURNBACK, DURING CLIMB, BELL INDICATION OF FIRE IN AFT CARGO COMPT.  DISCHARGED BOTH BOTTLES.  LIGHT EXTINGUISHED AT GATE RETURN.  INSPECTED AFT CARGO BIN, NO EVIDENCE OF FIRE OR EXCESSIVE HEAT.  DEACTIVATED FIRE DETECTION SYSTEM PER SI 575, OK FOR CONTINUE.
